How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 45981
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
41363181
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I just got vertigo over the weekend and became deaf in my

Customer Question

I just got vertigo over the weekend and became deaf in my right ear
I'm seeing very good ENT Wednesday after the Jewish holidays
I'm still feeling like I'm in a rocky boat and I'm worried my hearing loss is migrating to my left ear
Will the hearing come back? I'm on prednisone
Should I bother the Dr again tonight on the holiday?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. David replied 1 year ago.

This is Dr. David

that is good you are seeing an ENT doctor on wednesday.

you could have had a temporar viral infection causing labrynthitis which can cause hearing loss and dizziness.

https://www.nlm.nih.gov/medlineplus/ency/article/001054.htm

the steroid therapy is to help decrease inflammation to hopefully calm down the labrynthitis.

usually they are caused by viral infections which usually resolve on their own.

so hopefully your symptoms will get better in 2-5 days or so.

the hearing should not be permanent loss.

you can try using tylenol or advil to see if these help as well.

you can use dramamine or antivert or meclizine for the dizzy symptoms.

let me know if you have questions.